# SDR AALA202305017287

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A320*
- Aircraft serial: 7500
- Aircraft time: 17,950 hours, 6,882 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SLIDING WINDOW HANDLE LOOSE. MAINTENANCE REPLACED THE HANDLE PER CMM 56-12-12 AND AMM 56-12-11.
